# SDR FDEA202107201827

- Difficulty date: July 20, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 35,870 hours, 19,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000351
- Part serial: FD1023
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP UPPER SURFACE IS GOUGED.  COMPLIED WITH EA 6-2780-T0363087 L/E SLATS AND FLAPS REPAIR UPPER SKIN R/H  INBD FLAP.
